By Topic

Convexity properties in binary detection problems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
M. Azizoglu ; Dept. of Electr. Eng., Washington Univ., Seattle, WA, USA

The author investigates the convexity properties of error probability in the detection of binary-valued scalar signals corrupted by additive noise. It is shown that the error probability of the maximum-likelihood receiver is a convex function of the signal power when the noise has a unimodal distribution. Based on this property, the results of the optimal time-sharing strategies of transmitters and jammers, and of the optimal use of multiple channels are obtained

Published in:

IEEE Transactions on Information Theory  (Volume:42 ,  Issue: 4 )